On an Application of the Kummer Confluent Hypergeometric Functions


Георгиев, Георги (2000) On an Application of the Kummer Confluent Hypergeometric Functions Conf. Proc. 2000 VIIIth Int. Conf. Math. Meth. Electromagn. Theory MMET*2000, Kharkov, Ukraine, Sept. 12-15, 2000, Vol. 2, pp. 670-672.


 A lemma concerning an important property of the real zeros of Kummer function is proved numerically. Based on it and on some known attributes of the latter, criteria for slow TE0n modes propagation in a circular waveguide with azimuthally magnetized ferrite are drawn. The phase characteristics of the configuration for slow TE01 mode are presented.
  Статия
 real zeros of Kummer confluent hypergeometric function, phase curves of circular ferrite waveguides


Природни науки, математика и информатика

Natural sciences, mathematics and informatics

 Издадено
  3111
 Георги Георгиев

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/